Revista Matemática Iberoamericana


Full-Text PDF (232 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 2, 2009, pp. 447–470
DOI: 10.4171/RMI/572

Published online: 2009-08-31

Cyclic Blaschke products for composition operators

Eva A. Gallardo-Gutiérrez[1] and Pamela Gorkin[2]

(1) Universidad de Zaragoza, Spain
(2) Bucknell University, Lewisburg, USA

In this work, cyclic Blaschke products for composition operators induced by disc automorphisms are studied. In particular, we obtain interpolating Blaschke products that are cyclic for nonelliptic automorphisms and we obtain a new characterization of Blaschke products that are not finite products of interpolating Blaschke products.

Keywords: Composition operator, cyclic vectors, Blaschke products

Gallardo-Gutiérrez Eva, Gorkin Pamela: Cyclic Blaschke products for composition operators. Rev. Mat. Iberoam. 25 (2009), 447-470. doi: 10.4171/RMI/572